On transformations of sets in n

Harry I. Miller

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 4, page 422-430
  • ISSN: 0528-2195

How to cite


Miller, Harry I.. "On transformations of sets in ${\mathbb {R}}^n$." Časopis pro pěstování matematiky 106.4 (1981): 422-430. <http://eudml.org/doc/19320>.

author = {Miller, Harry I.},
journal = {Časopis pro pěstování matematiky},
keywords = {transformations of measurable sets in Rn; Baire sets; similarity transformations},
language = {eng},
number = {4},
pages = {422-430},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On transformations of sets in $\{\mathbb \{R\}\}^n$},
url = {http://eudml.org/doc/19320},
volume = {106},
year = {1981},

AU - Miller, Harry I.
TI - On transformations of sets in ${\mathbb {R}}^n$
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 4
SP - 422
EP - 430
LA - eng
KW - transformations of measurable sets in Rn; Baire sets; similarity transformations
UR - http://eudml.org/doc/19320
ER -


  1. Das Gupta M., On some properties of sets with positive measure, Bull. Cal. Math. Soc., V. 60, no. 1 and 2, 1968, 48-51. (1968) Zbl0203.35904MR0257308
  2. Halmos P. R., Measure Theory, D. Van Nostrand Co., Inc, 1950, New York. (1950) Zbl0040.16802MR0033869
  3. Hausdorff F., Set Theory, Chelsea Publishing Co., 1957, New York. (1957) Zbl0081.04601MR0086020
  4. Khan T. K., Pal M., Some results on sets of positive measure, Glasnik Мat., (to appear). Zbl0471.28001MR0634293
  5. Mazumdar A., Some properties of sets with positive measure, (in preparation). 
  6. Miller H. L., Relationships between various gauges of the size of sets of real numbers, Glasnik Matematički, 9 (29), (1974), 59-64. (1974) Zbl0283.28014MR0422548
  7. Miller H. I., Xenikakis P. J., Some results connected with a problem of Erdös, Akad. Nauka i Umjet. Bosne i Hercegov. Rad. Odjelj. Prirod. Mat. Nauka, LXVI, (19), 1980, 71-75. (19),) MR0590298
  8. Miller H. L., An analogue of a theorem of Caratheodory, Čas. pěst. mat. 106 (1981), 38-41. (1981) MR0613703
  9. Miller H. L., On a paper of Saha and Ray, Publ. Inst. Мath. 27 (41), 1980, 175-178. (1980) Zbl0472.28003MR0621949
  10. Neubrunn T., Šalat T., Distance sets, ratio sets and certain transformations of sets of real numbers, Čas. pěst. mat., 94 (1969), 381-393. (1969) Zbl0188.11501MR0257309
  11. Oxtoby J. C., Measure and Category, Springer-Verlag, 1970, New York. (1970) MR0584443
  12. Pal M., On certain transformations of sets in RN, Acta Facultatis Rerum Naturalium Universitatis Comenianae Мathematica, XXIX, (1974), 43-53. (1974) MR0377024
  13. Piccard S., Sur les ensemble de distances des ensembles de points d'un espace Euclidien, Neuchatel, 1933. (1933) 
  14. Ray K. C., On sets of positive measure under certain transformations, Bull. Math., tome 7 (55) nr. 3-4, (1963), 225-230. (1963) Zbl0138.03701MR0190285
  15. Saha N. G., Ray K. C., On sets under certain transformations in RN, Publ. Inst. Math., 22(36), 1977, 237-244. (1977) MR0486381
  16. Sander W., Verallgemeinerungen eines Satzes von S. Piccard, Manuscripta Math. 16, (1975), fascl. 1, 11-25. (1975) Zbl0312.54018MR0372814

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.